Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any way that we can clear oedema from legs ?

Is there any way that we can clear oedema from legs and feet?Cause is unknown as heart , liver , kidneys,? are clear and doctors are still searching for cause but legs, ankles and feet are very painful.
Mon, 14 Dec 2009
Report Abuse
Question is related to
Medical Topics
  User's Response
's  Response
If you are taking a diuretic, lay down with your legs elevated after you take it. It will increase blood flow through your kidneys and make it work better. Wearing compression stockings helps also. Go to a NO sodium diet. It's hard but it helps a lot. That means no bread or milk. Fruit generally does not have sodium. Limit fluid intake. You will feel thirsty when you really don't need it and have too much fluid in your body. My doctor limited me to 4 cups of fluid per day. Things like jello count as fluid. You put an ice cube in your mouth to help with the thirst.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have edema in my legs from a liver condition. I take diuretic (Lasix) and Aldactone to releve the swelling and rid of water retention. I am taking a 20 hour flight in a few days. Should I wear a sock during flight? I also have varicose veins. Should I take Venoruton? Thanks.

doctor1 MD

My friend twisted her ankle pretty badly. A day after the accident she has bruising in multiple places on her ankle and has severe pain especially when flexing or turning her foot a certain way. When she injured her ankle she reported that she heard a loud pop in her ankle. She has also now developed pitting edema in the injured ankle

doctor1 MD

My husband had a stroke 6 months ago. His entire life he always had low blood pressure but of course the night of the stroke it was over the top so he has been on Losartan potassium50MG ever since. I monitor his BP & has been fine. Cardiologist says he s fine. My question is, can he stop the blood pressure medicine? Reason is, his legs & feet are swollen beyond belief & he has been dizzy & unbalanced since the stroke. We have tried antibiotics for months, socks, putting legs up, etc. to no avail. Would like to know if maybe the medicine has been the culprit all this time. Thank You

Recent questions on  Liver

doctor1 MD

my husband was diagnosed with hemochromotosis in June 2013, after 8 hospital stays and numerous test he now has liver failure, diabetes and stage D heart failure. His EF rate was betweeen 5-10% now at 20% according to latest Echo, but he can barely walk or talk without being winded. He is on the liver and transplant list as a 1B waiting at home on dobutomine, how long can one stay on the drug without damage to organs? The dr wants to do a right heart cath to measure pressures now sure why...thanks

doctor1 MD

good morning, I am 54 and have crohns disease, just 2 days ago my brother who is 39 has also been diagnosed with crohns disease, my other brother who is 51, had a operation on his liver to remove/drain away an abcess, he was in hospital for a week and told to stay off work for 3 months, is this a sign of crohns disease

doctor1 MD

Dr. sandeep lakhtakia in hyderbad
sir, i have liver desease since last two and half years, i am taking medicine1. alcolive bd 2. ursocol 300 bd 3. amlicure bd also mild diffuse fatty liver due alcohal, i came from channai last knight thru bus and having rear pain just right to 3rd to 4th rib in the back, i have a dought is there any further detoriation in my liver, though the blood result is ok except total billirium is 1.6 mg/dl also i want to visit u pl. tell me the time when i should meet u.
Dr. S pal has advise me.
ss verma, begumpet airport

doctor1 MD

I have been having symptoms that no one can diagnose for about two years. Assuming no rare disease, and no microbes or parisites, i believe 99.99 of all of my symptoms are related to my vagus nerve and digestive system as a whole!Now with that being said about on oct 14th i went out for some beers to watch a football game. I hardly ever drink though!!!!That night and next day i had all over body itching and have had it ever since!!About two days earlier my throat was hurting and i remember two days before that my teacher told me she was sick!!I have had the sore throat ever since then(about seven weeks), then out of nowhere on about NOV 8th my joints and muscles and bones have become very tender and ache, in particular my hands and wrists and knees and hips.!!!I have a high GGT liver enzyme with all other liver numbers normal, Low vitamin D in the past and now i found out that my Autonuclear test was positive when i asked to be tested for lupus!!!They did other autoimmune tests and they were normal!!!Never had any throat cultures done!!My doctor thinks that my throat hurts because of heartburn at night!!I am very concerned about the joint pain and the sore throat and NON stop itching that is NOW waking me up at night as of last night!!PLEASE HELP as the Veterans ADMIN sucks!!!!!

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...